# SDR SWAA2013011011356

- Difficulty date: December 27, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 28,757 hours, 16,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1415310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STA 294.5 CRACKED AT FASTENER HOLE.  REMOVED AND REPLACED INTERCOSTAL PER SRM.
